# SDR SWAA2017042013264

- Difficulty date: April 14, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 37,704 hours, 17,682 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A45316
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STRINGER CRACKED AT KRAS, 206.32 JUST INBOARD OF NR 1 RIB.  R&R STRINGER PER SRM AND DWG.
